# SDR RAIA00107029

- Difficulty date: July 6, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145053
- Aircraft time: 7,620 hours, 6,223 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL-DURING MAINTENANCE CHECK FOUND CORROSION AT FUSELAGE FRAME 18 BETWEEN BL AND RIGHT BL 31.  MAINTENANCE REMOVED CORROSION FROM FUSELAGE FRAME 18 BETWEEN BL AND RIGHT BL 31 IAW EMB145 CPM.
